# SDR U30A200700004

- Difficulty date: November 26, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N268AV
- Make and model: Airbus A320-214
- Aircraft serial: 2175
- Aircraft time: 12,270 hours, 4,714 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE, EXPERIENCED ECAM WARNING APU FIRE DET FAULT, & BOTH CARGO BOTTLES DISC LIGHTS ILLUMINATED ON THE P/B SWITCHES, WITH NO ASSOCIATED ECAM, OR WARNINGS. UPON LANDING, AND AFTER ENGINE SHUTDOWN AT GATE, NO POWER ON AC BUSS 2, NO POWER ON TRANSFORMER RECTIFIER NR 2, & APU WOULD NOT CRANK OR START.  MAINTENANCE FOUND C/B FIN 30WF POPPED AND THEN RESET IT, WHICH CLEARED THE APU FIRE DET FAULT. THE AC POWER LOSS WAS CLEARED BY FURTHER TROUBLESHOOTING, WHICH LOCATED THAT C/B FIN 11PB HAD POPPED. IT WAS RESET AND TR 2 WAS RESET, A SUCCESSFUL APU WAS C/W, AND ALL AC BUSSES CK'D OK.TESTED APU FIRE DET SYS IAW AMM 26-13-00-PB501, TESTED CARGO SMOKE DET SYS IAW AMM 26-16-00PB501, C/W TSM 24-32-00-810-806 AND 24-32-00-810-802 FOR TR 2 AND OP'S CK'D GOOD. RAN BOTH ENGINES AND RESTARTED APU WITH NO OTHER FAILURES OR FAULTS. AIRCRAFT RETURNED TO SERVICE.
